# SDR DALA2023040402598

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN (INNER STRUCTURE) APROX STA Y=370 & Y=389 BEAM 5 AT FWD CARGO DOOR. SUMMARY OF NRC 00213: PAN (INNER STRUCTURE) APROX STA Y=370 & Y=389 BEAM 5 AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R, REPAIR 1, PAR. 6, FIG. 201. (LP #2697134)
